# SDR FDEA2020012750227

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N139FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43538
- Aircraft time: 6,043 hours, 2,651 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20508000
- Part serial: 05959
- Condition: Damaged
- Location: Nr 2
- Part time: 6,040 hours, 2,650 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING AND TAXI IN, WHEN LEFT BRAKE IS APPLIED  THERE IS A LOUD NOISE AND A VIBRATION. BRAKES WERE  STILL WORKING     REMOVED ALL FOUR TIRES FROM LEFT GEAR IAW  32-45-01-4.  INSPECTED LEFT GEAR WHEELS IAW  32-45-03-2,  INSPECTED LEFT GEAR BRAKES IAW  32-41-08-6-3.  FOUND DAMAGE TO NUMBER TWO BRAKE  HEAT SHEILD AND CHAFFING ON BRAKE.  FOUND CHAFFING  DAMAGE TO NUMBER TWO WHEEL ASSY INNER HALF.  REPLACED NUMBER TWO BRAKE ASSY IAW 32-41-08-4-4 AND  REPLACED NUMBER TWO TIRE ASSY IAW 32-45-01-4
